CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Inhalational and percutaneous methanol toxicity in two firefighters.

We present two cases of adult inhalational and percutaneous methanol toxicity resulting from transient exposure to vaporized methanol. Both patients complained only of a mild headache at the time of the emergency department evaluation and had normal physical examinations, normal anion gaps, and peak methanol levels of 23 and 16 mg/dL, respectively. Emergency physicians should recognize the potential for toxic transcutaneous absorption of methanol. Because of the varying relationship between clinical symptoms, physical examination findings, and anion gap values to potentially toxic methanol exposures, acquisition of empiric serum methanol levels appears warranted in appropriate situations.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app